MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDPWD209012A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 27th february, 2024 getinge became aware of an issue with one of surgical lights - powerled 500.It was stated the rear cover was about to come off.We decided to report the issue in abundance of caution as considering the worse case scenario the cover could detach from the device and fall off into the sterile field, therefore it might be a source of contamination or serious injury.
 
Additional Manufacturer Narrative
The correction of h4 manufacture date, d4 catalog #, d1 brand name, h3a device evaluated by manufacturer?, h3b device not eval provide code and h3c if other provide code -explain deems required.This is based on the internal evaluation.Previous h4 manufacture date: 2016-09-28.Corrected h4 manufacture date: 2016-09-29.Previous d4 catalog #: ard568350933.Corrected d4 catalog #: blank.Previous d1 brand name: powerled.Corrected d1 brand name: powerled tm.Previous d4 version of model #: ard568350933.Corrected d4 version of model #: ardpwd209012a.Previous h3a device evaluated by manufacturer?: no.Corrected h3a device evaluated by manufacturer?: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code -explain: device not returned to manufacturer.Corrected h3c if other provide code -explain: n/a.Getinge became aware of an issue with one of surgical lights - powerled 500.It was stated the rear cover was about to come off.We decided to report the issue in abundance of caution as considering the worse case scenario the cover could detach from the device and fall off into the sterile field, therefore it might be a source of contamination or serious injury.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was not being used for patient treatment or diagnosis when the event took place.The fall of plastic cover is due to an incorrect attachment of the dust cover or a detachment due to repeated collisions.The collision of the spring arms occurred during the handling of the device.The incident is due to an inappropriate use.The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.Additionally, the users are requested to pay attention to cracks in plastic parts.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18854365
Report Number9710055-2024-00197
Device Sequence Number20892779
Product Code FSY
UDI-Device Identifier03700712403461
UDI-Public(01)03700712403461
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWD209012A
Device Catalogue NumberARD568350933
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown